# SDR ASMF201112005

- Difficulty date: December 9, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 26,281 hours, 13,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Slat
- Component: Slat, Boeing
- Component part number: 114A50104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX DETECTED A ONE INCH HOLE IN FLEX SKIN OF SLAT NR 8, IT WAS CONFIRMED THAT HOLE WAS WITHIN LIMITS IAW SRM 57-42-01, AND WAS TEMPORARY COVERED WITH ALUMINUM FOIL TAPE IAW SRM 57-42-01 PAGES 103 AND 110.  SLAT NR 8 WAS REPLACED IAW MM 27-81-21, ALL CORRECT.
